MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System
Model Number 78768-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
FreeStyle Libre 3 Plus
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50891895
Report Number2954323-2026-428548
Device Sequence Number10712407
Product Code QBJ
UDI-Device Identifier30357599843015
UDI-Public(01)30357599843015(17)2027-01-31(10)T60004298(91)78769-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number78768-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown